Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Fatigue And Abdominal Bloating After Taking Primolut N Injections?

Please I need to know which of the primolut injections I should use during pregnancy,is it primolut n or primolut depot? I had series of miscarriages before now and I am pregnant now and my doctor placed me on primolut n injection once a week,I have taken two doses and I feel very weak, fatigued,bloating and stomach discomfort.Kindly advice if I should continue and also if I am taking the right injection.
Mon, 3 Dec 2018
Report Abuse
General Surgeon 's  Response
Hello,

If symptoms persist, it is better to consult a physician and get evaluated.

As of now antacids like omeprazole or pantoprazole can be taken for symptomatic relief.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Fatigue And Abdominal Bloating After Taking Primolut N Injections?

Hello, If symptoms persist, it is better to consult a physician and get evaluated. As of now antacids like omeprazole or pantoprazole can be taken for symptomatic relief. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician